Frequent hypoglycaemia

Hi everyone. I have been sufferin from diabetes for the past 30 years. Earlier I was taking insulin Actrapid (14, 10) and insulatard(20, 14) morning and evening respectively. Frequently I was facing hypoglycaemia and my doctor changed the medicine to ryzodeg (32,20) with glucamet 500 twice daily. Even now I am facing hypoglycaemia .It mainly occurs early morning and by 10 am. Evening before food blood sugar is more than 300. The main problem the symptom of hypoglycaemia. I

I lose my consciousness for a little while and become better soon sometimes or lose consciousness till some sweet is taken. so I Do not become aware of the same. I would be happy to get some suggestions please

9 Replies

oldestnewest
  • Insulin dosing needs very close monitoring and finer adjustments.Frequent hypo maybe due to either overdosing or not consuming enough food.It may also occur due to unusual physical activity.Frequent but smaller may help.Sticking to a routine in matters of food intake and physical activity is very helpful.Also,this issue needs close and detailed understanding by you.For example ,compare what you did when did not experience hypo as against those days when you did not.Such understanding will help you to moderate and fine tune.lastly,why should you get hypo at 10 am,i.e soon after breakfast?Maybe,there is a casa for decreasing the morning dose.

  • Hi, symptoms are not good. Did you talk to your diabetologist ? If he is unable to control your blood sugar and hypoglycemia, you immediately change to a good diabetologist. It needs your urgent attention . Time is of essence.

  • patliputra's suggestion/viewpoint endorsed; just on the sidelines, if I were in your place, provided you have thew monies that'd take care of your family's daily requirements, I'd go to Hrishikesh/Haridwar, get admitted to Baba Ramdev's ayurved treatment, rehab facility, stay there for 3 months or so, you'd get a new lease of life, there'd be lifestyle changes, and total overhaul of all that's affecting your health; God Bless us ALL with good health, try auto-urine therapy, also cow urine, these would augment immune system, many more good remedial measures available with CEO Balkrishna of Patanjali Ayurved. good luck,

  • Please get complete diabetic check up which includes , liver function test complete heart evaluation, kidney function tests.

  • I consider this as very serious because you lose consiousness. you should monitor yr blood sugar random before taking food and insulin and after 2 hrs of food.

  • I have taken complete body check up and everything is normal. I take injection at 7.45 am and take breakfast at 8.15 am. As said earlier I hadjusted medicine, changed medicine, even then same effect.But by evening, blood sugar foes to 250-330 range

  • Are you counting carbs/proteins and then doing insulin dosing? If not, then this is known as "BLIND DOSING" and will never help. 99% of doctors in India never teach all this when it comes to insulin dosing.

  • smithasaravan

    A very known and dangerous complication of insulin. Insulin also worsens your ir if you are type 2.

    That's why we are here emphasizing lchf diet and get drugfree.

    Try lchf with due caution.

  • I endorse Anup sir.even after insuline your bs is Very high.Go to renowned diabetologist and switch to carb counting. Please standardise your food as well as insuline.i.e less before food so that you do not feel hypo.Doctor advice is a must at this stage.Thanks.

You may also like...